# SDR DLM88962765

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960613
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 15,957 hours
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER ATTAINING T/O PWR, NR 1 ENGINE ROLLED BACK, PRESSURIZATION WAS LOST.  NR 1 ENGINE DID COME BACK WITH NORMAL OPS DURING CLIMB.  MX IN PROGRESS REPLACING FUEL PUMP AND FUEL CONTROL.
